# SDR SIMA20120819007

- Difficulty date: August 19, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 21,163 hours, 18,427 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4248, THE CREW REPORTED THE AFT CABIN FLASHLIGHT WAS NOT CHARGING.   REMOVED AND REPLACED THE FLASHLIGHT WIRING HARNESS AND FLASHLIGHT ASSEMBLY IAW AMM 33-50-16-000-801-A AND 33-50-16-400-801-A.  OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
